Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 48, NWS Green Bay, WI

August 7, 2019Marinette County, Oconto County, Wisconsin

NWS Green Bay, WI issued this severe thunderstorm warning at Aug 7, 2019, 3:12 PM CDT for Marinette County, Oconto County, Wisconsin. It was in force for 42 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 7, 2019, 3:12 PM CDT (20:12 UTC)
Expired
Aug 7, 2019, 3:54 PM CDT
In force
42 min
Issued by
NWS Green Bay, WI
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Marinette County, WI, Oconto County, WI

The radar

The Green Bay radar (KGRB), 73 km from the middle of the area, began a volume at 20:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 7, 3:32 PM CDTHAIL 1.56 Nw Pound, WISLIGHTLY SMALLER THAN GOLF BALL SIZE HAIL REPORTED BY PUBLIC ON COUNTY HWY P
Aug 7, 3:38 PM CDTTSTM WND DMGColeman, WIPOWER POLE DOWN IN COLEMAN. REPORT FROM COLEMAN FIRE DEPARTMENT VIA SCANNER. TIME ESTIMATED BY RADAR.
Aug 7, 3:40 PM CDTHAIL 0.88Coleman, WI
Aug 7, 3:40 PM CDTHAIL 1.75Coleman, WIESTIMATED FROM PICTURE ON SOCIAL MEDIA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 20 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 8.2 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2019-08-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 20 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2019-08-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 71 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
20 J/kg
Mixed-layer CIN
-91 J/kg
Mixed-layer LCL
1433 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
71 m²/s²
0-3 km storm-relative helicity
97 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

612 
WUUS53 KGRB 072012
SVRGRB
WIC075-083-072115-
/O.NEW.KGRB.SV.W.0048.190807T2012Z-190807T2115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Green Bay WI
312 PM CDT Wed Aug 7 2019

The National Weather Service in Green Bay has issued a

* Severe Thunderstorm Warning for...
  Southern Marinette County in northeastern Wisconsin...
  Northern Oconto County in northeastern Wisconsin...

* Until 415 PM CDT.

* At 312 PM CDT, a severe thunderstorm was located near McCaslin
  Mountain Natural Area, or 27 miles southeast of Crandon, moving 
  east at 35 mph. There are additional severe thunderstorms to the 
  east across northern Oconto and southern Marinette County. 

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Crivitz, Mountain, Pound, Bear Paw Scout Camp, Peshtigo, Oconto
  Falls, Porterfield, Townsend, Beaver and Middle Inlet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move immediately to shelter inside a strong building. Stay
away from windows.

&&

LAT...LON 4485 8809 4524 8865 4538 8857 4538 8840
      4524 8772 4518 8774 4514 8768 4512 8767
TIME...MOT...LOC 2012Z 288DEG 29KT 4530 8847 

HAIL...1.00IN
WIND...60MPH
 
$$

KLJ
3 follow-up statements
025 
WWUS53 KGRB 072028
SVSGRB

Severe Weather Statement
National Weather Service Green Bay WI
328 PM CDT Wed Aug 7 2019

WIC075-083-072115-
/O.CON.KGRB.SV.W.0048.000000T0000Z-190807T2115Z/
Marinette WI-Oconto WI-
328 PM CDT Wed Aug 7 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT
FOR SOUTHERN MARINETTE AND NORTHERN OCONTO COUNTIES...

At 327 PM CDT, a severe thunderstorm was located 7 miles west of 
Pound, or 26 miles west of Menominee, moving east at 25 mph. 
Additional clusters of strong thunderstorm were located across 
northern Oconto County and southern Marinette County.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Crivitz, Mountain, Pound, Bear Paw Scout Camp, Peshtigo, Oconto
Falls, Porterfield, Townsend, Beaver and Middle Inlet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.

&&

LAT...LON 4485 8809 4524 8865 4538 8857 4538 8840
      4524 8772 4518 8774 4514 8768 4512 8767
TIME...MOT...LOC 2027Z 284DEG 21KT 4513 8817 

HAIL...1.00IN
WIND...60MPH
 
$$

KLJ
220 
WWUS53 KGRB 072036
SVSGRB

Severe Weather Statement
National Weather Service Green Bay WI
336 PM CDT Wed Aug 7 2019

WIC075-083-072115-
/O.CON.KGRB.SV.W.0048.000000T0000Z-190807T2115Z/
Marinette WI-Oconto WI-
336 PM CDT Wed Aug 7 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT
FOR SOUTHERN MARINETTE AND CENTRAL OCONTO COUNTIES...

At 336 PM CDT, a severe thunderstorm was located over Pound, or 21
miles west of Menominee, moving east at 35 mph.

HAZARD...60 mph wind gusts and half dollar size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Pound, Peshtigo, Porterfield, Beaver, Spruce, Coleman, Lena, Harmony,
White Potato Lake and Klondike.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.

&&

LAT...LON 4485 8809 4513 8833 4526 8825 4512 8767
TIME...MOT...LOC 2036Z 288DEG 29KT 4511 8807 

HAIL...1.25IN
WIND...60MPH
 
$$

KLJ
897 
WWUS53 KGRB 072054
SVSGRB

Severe Weather Statement
National Weather Service Green Bay WI
354 PM CDT Wed Aug 7 2019

WIC075-083-072102-
/O.CAN.KGRB.SV.W.0048.000000T0000Z-190807T2115Z/
Marinette WI-Oconto WI-
354 PM CDT Wed Aug 7 2019

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN MARINETTE AND CENTRAL
OCONTO COUNTIES IS CANCELLED...
        
This warning has been cancelled and replaced by a new Severe 
Thunderstorm Warning for south central Marinette and southern Oconto 
County. Please refer to the new bulletin for details.

LAT...LON 4485 8809 4513 8833 4526 8825 4512 8767
TIME...MOT...LOC 2051Z 288DEG 29KT 4507 8789 

$$

KLJ

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 7, 1:57 PM CDT, 1 hour 15 minutes earlier.

Area forecast discussion, Aug 7, 1:57 PM CDT, 1 hour 15 minutes before
Area Forecast Discussion
National Weather Service Green Bay WI
157 PM CDT Wed Aug 7 2019

Forecast discussion for routine afternoon forecast issuance

.SHORT TERM...Tonight and Thursday
Issued at 157 PM CDT Wed Aug 7 2019

The latest RAP analysis and satellite/radar imagery show a cold
front moving to the southeast over far northwest Wisconsin early
this afternoon. A few storms popped over northern WI by late
morning, in a region of low level moisture convergence, and
quickly became near severe. Instability has been slowly growing
ahead of the front, with mixed layer capes exceeding 1200 j/kg.
Effective shears are highest over western WI, but 25 to 30 kts of
deep layer shear will be supportive of strong to severe storms
developing along the front this afternoon. High resolution
guidance indicates thunderstorms growing upscale across north-
central initially, before spreading southeast into the Fox Valley
around 5-6 pm. Damaging winds and large hail will be the main
threats with the strongest storms. Forecast concerns mainly
revolve around the severe thunderstorm threat into this evening.

Tonight...The cold front will be moving southeast across northeast
WI in the evening, exiting over northern Lake Michigan and
southern WI around 10 pm. Instability will be weakening rather
quickly after around 7 pm, so think the threats from the strongest
storms will mainly become strong damaging winds over northeast WI
until the storms exit. Clouds will decrease thereafter, as
northwest winds gradually push in cooler and drier air. Lows
ranging from near 50 in the northwoods to the low 60s over east-
central WI.

Thursday...The region will be on the southern periphery of
troughing centered over northern Ontario. Models project ample dry
air in the mid to upper levels, with an inversion present in the
800-700mb layer. Should have enough moisture in the low levels
after the recent rains for some flat fair weather cu popping with
the heat of the day. Cooler highs ranging through the 70s.

.LONG TERM...Thursday Night Through Wednesday
Issued at 157 PM CDT Wed Aug 7 2019

Dry conditions are expected Thursday night through Friday night as
surface high pressure slides across the Great Lakes and upper
ridging works into the northern Plains. Mostly clear skies, a dry
air mass and light winds will provide for a couple cool nights,
especially in the typical cold spots of central and north central
WI, where 40s are expected. Mostly sunny skies are expected on
Friday with highs in the 70s to around 80, which is slightly below
normal for this time of year.

Dry weather should continue into Saturday morning as the surface
high will slide east of the region. By Saturday afternoon, weak
pieces of shortwave energy will move from the northern Plains into
the Great Lakes. Still some uncertainty on location and timing as
these features are tough to pin down, especially this far out.
Chance or slight chance POPs seems reasonable from Saturday
afternoon/evening into Sunday morning. Model disagreement
continues from Sunday into early next week, with the
location/timing of shortwaves, boundaries, and possible complexes
of storms. Overall, temps look to be near or slightly below normal
through the period.
&&

.AVIATION...for 18Z TAF Issuance
Issued at 1122 AM CDT Wed Aug 7 2019

A cold front remains expected to move across the region this
afternoon and evening. VFR conditions can be expected until
thunderstorms become more widespread this afternoon. Some of the
thunderstorms could be strong to severe during the middle
afternoon to early evening hours, with strong winds and large hail
being the main threats. Winds will shift to the west and
northwest behind the front by early evening as showers and
thunderstorms come to an end from northwest to southeast. Good
flying weather is expected thereafter with relatively light winds
and fair weather clouds popping across the area by late Wednesday
morning.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM.....MPC
LONG TERM......Bersch
AVIATION.......MPC
Hazardous weather outlook, Aug 7, 2:03 PM CDT, 1 hour 9 minutes before
Hazardous Weather Outlook
National Weather Service Green Bay WI
203 PM CDT Wed Aug 7 2019

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-081915-
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano-
Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-
Calumet-Manitowoc-Southern Marinette County-
Southern Oconto County-
203 PM CDT Wed Aug 7 2019

This Hazardous Weather Outlook is for north-central and northeast
Wisconsin.

.DAY ONE...Tonight

There is a slight risk of severe thunderstorms with damaging
winds and large hail through the end of the evening. Heavy
rainfall could also lead to localized urban flooding.

.DAYS TWO THROUGH SEVEN...Thursday through Wednesday

There is a chance of thunderstorms at times from Saturday
afternoon through next Tuesday. It is too early to determine
if any of the storms would become severe.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is anticipated, especially this afternoon
into this evening. Spotters are requested to report wind gusts
over 40 mph, wind damage, hail over a half inch in diameter,
and heavy rainfall or flooding.

LMZ521-522-541>543-081915-
The Bay of Green Bay south of a line from Cedar River MI to Rock
Island Passage-Lake Michigan from Washington Island to Sheboygan-
203 PM CDT Wed Aug 7 2019

This Hazardous Weather Outlook is for portions of northwest Lake
Michigan and the waters of Green Bay.

.DAY ONE...Tonight

Thunderstorms with strong winds and hail may pose a serious
risk for mariners through the evening. Small craft should
exercise caution this afternoon due to gusty southwest winds.

.DAYS TWO THROUGH SEVEN...Thursday through Wednesday

Thunderstorms may pose a risk to mariners at times from Saturday
night into early next week.

MPC

In the hours before

Special weather statement, Aug 7, 1:44 PM CDT, 1 hour 28 minutes before
Special Weather Statement
National Weather Service Green Bay WI
144 PM CDT Wed Aug 7 2019

WIZ011>013-019-021-073-072000-
Southern Marinette County WI-Langlade WI-Florence WI-
Northern Oconto County WI-Forest WI-Northern Marinette County WI-
144 PM CDT Wed Aug 7 2019

...SIGNIFICANT WEATHER ADVISORY FOR FOREST...SOUTHERN FLORENCE...
MARINETTE...NORTHERN OCONTO AND NORTHEASTERN LANGLADE COUNTIES UNTIL
300 PM CDT...

At 142 PM CDT, Doppler radar was tracking a strong thunderstorms
across southern Forest County moving east at 25 mph.

Penny size hail and winds in excess of 30 mph will be possible with
this storm.

Locations impacted include...
Crandon, Kingsford, Pembine, Goodman, Wausaukee, Homestead, Fern,
Popple River, Carter and Pearson.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4582 8814 4578 8809 4579 8799 4577 8799
      4575 8787 4568 8778 4565 8783 4559 8778
      4556 8783 4550 8779 4535 8789 4535 8775
      4539 8769 4535 8765 4527 8770 4531 8912
      4547 8908 4547 8905 4583 8900 4588 8808
TIME...MOT...LOC 1842Z 270DEG 20KT 4549 8851

Bersch
Local storm report, Aug 7, 1:50 PM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
150 PM CDT WED AUG 7 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 PM     HAIL             4 E CRANDON             45.56N 88.82W
08/07/2019  M0.75 INCH       FOREST             WI   PUBLIC

&&

BERSCH
Special weather statement, Aug 7, 2:47 PM CDT, 25 minutes before
Special Weather Statement
National Weather Service Green Bay WI
247 PM CDT Wed Aug 7 2019

WIZ073-072030-
Southern Marinette County WI-
247 PM CDT Wed Aug 7 2019

...AREA OF STRONG STORMS OVER MARINETTE COUNTY...

At 246 PM CDT, Doppler radar was tracking strong thunderstorms near
Crivitz, or 26 miles west of Menominee, moving east at 25 mph.

Penny size hail and winds in excess of 30 mph will be possible with
these storm.

Locations impacted include...
Crivitz, Beaver, Middle Inlet, Loomis, Lake Noquebay and High Falls
Reservoir.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Storm may intensify, so be certain to monitor local radio stations
and available television stations for additional information and
possible warnings from the National Weather Service.

&&

LAT...LON 4508 8788 4516 8819 4520 8819 4520 8826
      4535 8819 4535 8806 4534 8806 4534 8774
TIME...MOT...LOC 1946Z 291DEG 22KT 4524 8813

KLJ
Special weather statement, Aug 7, 2:51 PM CDT, 21 minutes before
Special Weather Statement
National Weather Service Green Bay WI
251 PM CDT Wed Aug 7 2019

WIZ035-072045-
Wood WI-
251 PM CDT Wed Aug 7 2019

...STRONG THUNDERSTORMS MOVING INTO WOOD COUNTY UNTIL 345 PM CDT...

At 250 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles south of Loyal to 9 miles north of
Tomah. Movement was east at 35 mph.

Half inch hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Wisconsin Rapids, Marshfield, Pittsville, Babcock, Nekoosa, Port
Edwards, Hewitt, Sherry, Auburndale and Vesper.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4468 9032 4468 8985 4425 8984 4425 9032
TIME...MOT...LOC 1950Z 266DEG 29KT 4462 9044 4412 9048

MPC
Local storm report, Aug 7, 2:56 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
256 PM CDT WED AUG 7 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0212 PM     HAIL             3 NE PICKEREL           45.39N 88.87W
08/07/2019  E0.25 INCH       FOREST             WI   PUBLIC

&&

TIMK
Local storm report, Aug 7, 3:01 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
301 PM CDT WED AUG 7 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0242 PM     HAIL             13 W CRIVITZ            45.23N 88.28W
08/07/2019  E1.00 INCH       MARINETTE          WI   PUBLIC

            REPORT RECEIVED VIA TWITTER.

&&

TIMK

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 7, 12:30 PM CDTSpecial Weather StatementGRBFlorence, Forest75 min
Aug 7, 12:38 PM CDTSpecial Weather StatementGRBOneida52 min
Aug 7, 12:38 PM CDTSevere Thunderstorm WarningGRBForest, Marinette67 min
Aug 7, 1:44 PM CDTSpecial Weather StatementGRBForest, Marinette76 min
Aug 7, 2:09 PM CDTSevere Thunderstorm WarningGRBForest, Langlade, Oconto51 min
Aug 7, 2:47 PM CDTSpecial Weather StatementGRBMarinette43 min
Aug 7, 2:51 PM CDTSpecial Weather StatementGRBWood54 min
Aug 7, 3:04 PM CDTSpecial Marine WarningGRB86 min
Aug 7, 3:19 PM CDTSpecial Weather StatementGRBCalumet56 min
Aug 7, 3:28 PM CDTSpecial Weather StatementGRBCalumet62 min
Aug 7, 3:51 PM CDTSpecial Marine WarningGRB84 min
Aug 7, 3:51 PM CDTSevere Thunderstorm WarningGRBMarinette, Oconto24 min
Aug 7, 4:10 PM CDTSevere Thunderstorm WarningGRBLanglade, Oconto30 min
Aug 7, 4:17 PM CDTSevere Thunderstorm WarningGRBDoor, Kewaunee43 min
Aug 7, 4:26 PM CDTSpecial Marine WarningGRB2 hr
Aug 7, 4:34 PM CDTSpecial Weather StatementGRBOutagamie, Waupaca41 min
Aug 7, 4:51 PM CDTSevere Thunderstorm WarningGRBBrown, Outagamie, Waupaca39 min
Aug 7, 4:57 PM CDTSpecial Weather StatementGRBShawano48 min
Aug 7, 4:58 PM CDTSevere Thunderstorm WarningGRBDoor, Kewaunee47 min
Aug 7, 5:03 PM CDTSevere Thunderstorm WarningGRBOutagamie, Shawano, Waupaca42 min
Aug 7, 5:04 PM CDTSpecial Weather StatementGRBMenominee, Oconto41 min
Aug 7, 5:06 PM CDTLakeshore Flood AdvisoryGRBBrown4 hr
Aug 7, 5:23 PM CDTSevere Thunderstorm WarningGRBBrown, Oconto, Outagamie, Shawano52 min
Aug 7, 5:24 PM CDTSpecial Marine WarningGRB96 min
Aug 7, 5:41 PM CDTSpecial Weather StatementGRBMarathon49 min
Aug 7, 5:48 PM CDTSevere Thunderstorm WarningGRBBrown, Door, Kewaunee57 min
Aug 7, 6:00 PM CDTSpecial Weather StatementGRBPortage, Wood45 min
Aug 7, 6:11 PM CDTSpecial Weather StatementGRBPortage, Wood49 min
Aug 7, 6:23 PM CDTSevere Thunderstorm WarningGRBMarathon, Portage, Waupaca, Wood52 min
Aug 7, 6:28 PM CDTSpecial Marine WarningGRB62 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.